New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

Squeezyweezy
New Member


Date Joined Jun 2011
Total Posts : 1
   Posted 6/24/2011 1:40 PM (GMT -6)   
Hi,
 
Im not sure if I am in the right place or not but I wanted to ask about lofepramine.
 
I have been taking it for about 10 days now and I feel shocking. I went to my GP today and she confirmed that the heart palpatations, tiredness, low blood pressure, dizziness, nightmares and hot flushes were probably because of the lofepramine. She wouldn't do anything about it though because that is down to my psych. My next app with the psych is 26th July, so I rang for an emergency appointment and guess what.............that will take a month!!!!!!!!!!!!!
 
So basically I don't know what to do. Do I take myself of the lofepramine and be without an anti depressant until the 26th July, or do I put up with all the horrid side effects???
 
I am also really, really tearful and very, very down. Cant stop crying, and weeping all over the place. The nightmares are awful and I feel like Im having a heart attack every 20 minutes!!
Before this I was on 150mg Sertraline. Over the last 3 years I have tried 9 different anti depressants, and nothing seems to work. I am sure my psych thinks Im making it all up, and is just sick of me.
 
I don't know what to do. Any advice out there??
 
I am also on the anti psychotic, Quetiapine, and have been for 2 years

getting by
Forum Moderator


Date Joined Sep 2007
Total Posts : 42610
   Posted 6/24/2011 2:31 PM (GMT -6)   
Give it two to three weeks if you can tolerate it. Some of us are more sensitive to the side effects. I always was. I am not familiar with lofepramine. I will look it up though, just wanted to answer your post first. I hope that the side effects go away for you.

Hugs, Karen
Moderator-Depression and fibromyalgia


fibromyalgia, Chronic fatigue, depression, allergies

getting by
Forum Moderator


Date Joined Sep 2007
Total Posts : 42610
   Posted 6/24/2011 2:36 PM (GMT -6)   
From what I read, I don't think we have lofepramine here in US. It is a trycyclic antidepressant. Similar to elavil. Or amytryptaline (sp). There are a lot of side effects, but they usually go away in two to three weeks. If you can tolerate the medication that long, I think it would be worth seeing if it is going to help you.

Best wishes,

Hugs, Karen
Moderator-Depression and fibromyalgia


fibromyalgia, Chronic fatigue, depression, allergies

theHTreturns...
Elite Member


Date Joined Mar 2009
Total Posts : 20279
   Posted 6/25/2011 11:29 PM (GMT -6)   
yeah hang in there with it. strangely i am somewhat happy, but not when i start a new med, for if i get s/e that i can handle i know the med will work. this has been accurate 100% of the time. something to think about. probably does not work for most. jamie

keep strong and know that we care.
SCHIZO-AFFECTIVE DISORDER, EMOTIONALLY UNSTABLE PERSONALITY DISORDER, BORDERLINE TYPE -AXIS 2 , RAPID CYCLING BI-POLAR DISORDER

REMEMBER TO LOVE YOU. BE YOU AND BE TRUE.
New Topic Post Reply Printable Version
Forum Information
Currently it is Thursday, September 20, 2018 11:36 PM (GMT -6)
There are a total of 3,005,334 posts in 329,218 threads.
View Active Threads


Who's Online
This forum has 161771 registered members. Please welcome our newest member, Sandy1222.
236 Guest(s), 9 Registered Member(s) are currently online.  Details
Tim G, swimmer2, bobmars, clocknut, TiitFromEstonia, PeterDisAbelard., TheSunEone, Hoagie, InTheShop